# SDR IXXA10SMN090S

- Difficulty date: September 17, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 98,880 hours, 32,802 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 98,880 hours, 32,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND AFT CARGO COMPARTMENT SPLICE FITTING CRACKED AT STA 1390.000 LONGERON 30 LT.  REMOVED CRACKED FITTING.  FABRICATED NEW SPLICE FITTING. CLEANED, TREATED, PRIMED AREA AND SPLICE FITTING. INSTALLED NEW SPLICE FITTING IAW SRM 53-2-0, SRM 51-1-8B, SRM 51-1-20D AND SRM 51-3-1.
